# SDR P5CA0501409

- Difficulty date: October 31, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 79,683 hours, 19,291 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 74017912
- Part serial: 960413
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK, CREW REPORTED NR 3 ENGINE WOULD NOT START.  PARAMETERS INDICATE NORMAL, NR N1 OR N2 INDICATION.  REPLACED STARTER IAW MM 80-10-00. OPS NORMAL.
